# SDR SWAA2024111145248

- Difficulty date: October 4, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 62,000 hours, 37,337 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN L/H FWD OF L-1 DOOR S-16L CRACKED BETWEEN STA 294.5 AND STA 303.9 MKD DOT<[01] ACCOMPLISHED REMOVAL OF DAMAGED AT STR-16L BETWEEN STA 294.5 AND STA 303.9; FABRICATED AND INSTALLED REPAIR PARTS (REPLACEMENT STRINGER SECTION; HAT SECTION SPLICE) IAW B-737 SRM 53-00-03-2R-1; EA 24-153-02813-WIP1.;[02] RII- VERIFIED REPAIR;[03] ACCOMPLISHED REPAIR PER EA 24-153-02813 (REF: TTG8Q00WL3QF);[04] RII ACCOMPLISHED REPAIR PER EA 24-153-02813 (REF: TTG8Q00WL3QF
